MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number LENA-PUR-L
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); Prolapse (2475); No Code Available (3191)
Type of Reportable Event Malfunction
Event or Problem Description
User reported that she had pain when using the cup and has noticed a moderate increase in her cystocele.
 
Event or Problem Description

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key10590079
Report Number3011660924-2020-00011
Device Sequence Number16435698
Product Code HHE
UDI-Device Identifier00850008236068
UDI-Public850008236068
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-PUR-L
Device Lot Number161039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;